# SDR LR7A2013032500545

- Difficulty date: March 25, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 51,527 hours, 29,831 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Part number: LS4089
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-11 CHECK,  FOUND LT UPPER MAIN WHEEL WELL BULKHEAD SPLICE AT FS 477 TO 497, LBL 62, WL 285 CRACKED.  REPAIRED IAW SMP583 51-60 AND 51-70.
